# SDR AALA202309276161

- Difficulty date: September 18, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A5240Ï36SD
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BREAK ASSEMBLY PANEL LOCATED AT BS 540 BETWEEN BL 0 AND RBL 24. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02-0G
